MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION SPECIFY SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC NEUROMODULATION SPECIFY SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977C290
Medical Device Problem Codes Break (1069); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative regarding a patient who was implanted with an implantable neurostimulator (ins) for unknown indications for use.It was reported that intra-op after placing a surgical lead they were unable to insert the left lead into either of the header block openings.They were unable to get the first electrode intothe header block.The other leg of the lead went into both header blocks fine.Initially when asked the lead did not look damaged or different, however when the healthcare provider looked closer it was noted the lead/distal electrode appeared flatter than the other electrodes.The caller stated nothing occurred to the lead during the procedure to cause the issue.Lubricating the lead did not resolve the issue.The lead was replaced with a different lead.No symptoms were reported.

Brand Name
SPECIFY SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
MDR Report Key11560767
Report Number2182207-2021-00511
Device Sequence Number3071927
Product Code LGW
UDI-Device Identifier00643169464667
UDI-Public00643169464667
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2021
Device Model Number977C290
Device Catalogue Number977C290
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR